Lancaster EPrints

Overlay distribution structures and their applications

Mathy, L. and Hutchison, D. and Plagemann, T. and Steenkiste, P. (2006) Overlay distribution structures and their applications. Computer Networks, 50 (6). pp. 739-741. ISSN 1389-1286

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Computer Networks
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Departments: Faculty of Science and Technology > School of Computing & Communications
ID Code: 56830
Deposited By: ep_importer_pure
Deposited On: 23 Aug 2012 12:54
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 23:57
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/56830

Actions (login required)

View Item